advertisement
Question
Posted by: Stressed. | 2004/02/26

WORRIED

Dear Doc...

Please help !
In October 2003 i went for an abortion and a DNC.
After the procedure I bled for 15 days and I had to go in again for a DNC.
I started taking the pill ( Nordette ) which i then changed to the 2 mnth injection in January 2004.
My last period ended around the 21 January and I started with the injection on the 22 January.
Today is the 26 February 2004 and I still have not got my period.
Do u think that I might be pregnant ?
Please help....!!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You are most likely not having a period because of the injection. This is one of its effects.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Kippie | 2004/02/26

No I would not think so. I was also on the 2month injection and my periods stopped immediately and did not return until 2 months AFTER i decided to stop the injection to fall pregnant.

This is one of the positives about the injection, is the fact that your period stops

Reply to Kippie

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement